# SDR 97ZZZX739

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4515W
- Make and model: Boeing 737247
- Aircraft serial: 19612
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Part time: 40,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE AT THE NR 5 SLAT HAS SEVERAL AREAS WORN DUE TO SLAT CHAFING.  MAINT BY USAIR RPR STA.
